# SDR CAL950367

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 620
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON LOWER SIDE OF FLOOR SUPPORT IN FORWARD PIT AT STATION 620.  THE CORRODED AREA WS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 51-30-2.  (M)
